On the super field realization of super-Casimir WA(n) algebras


Ozer H. T.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.17, no.3, pp.317-325, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1142/s0217751x02005980
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.317-325

Abstract

We give an explicit quantum super field construction of the N = 2 super-Casimir WA(n) algebras, which is obtained from supersymmetric Miura transformation for the Lie super-algebra A(n,n-1). And also we give an extension of this algebras including a super-vertex operator which depends on simple root system of A(n,n-1).